MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUBICON 18; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUBICON 18; CATHETER, PERCUTANEOUS
Model Number 39540
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was contaminated.The target lesion was located in the superficial femoral artery.A 150cm rubicon 18 was selected for use.During unpacking, it was noted that the bottom of the package was not sealed and the device became contaminated.The procedure was completed with another of same device.No patient complications were reported and patient was stable post procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The rubicon device was visually and microscopically analyzed for any damage.The original sterile packaging was not returned.The device was in the shipping tube when received.The device was removed from the tube and no damage was noticed on the shaft.Inspection of the remainder of the device revealed no damage or irregularities.
 
Event or Problem Description

Brand Name
RUBICON 18
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10443366
Report Number2134265-2020-11536
Device Sequence Number2726936
Product Code DQY
UDI-Device Identifier08714729829256
UDI-Public08714729829256
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122394
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2022
Device Model Number39540
Device Catalogue Number39540
Device Lot Number0024779969
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2020
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight72